# SDR C7WA200400013

- Difficulty date: April 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME CRACKED FS 680 WL 208.  REPAIRED FUSELAGE FRAME IAW B727 MM 51-40-3.  (M)
